Metrics

From
Some Fixed Point Theorems and Cyclic Contractions in Dislocated and Dislocated Quasi-Metric Spaces by Kastriot Zoto, Panda Sumati Kumari and Elida Hoxha American Journal of Numerical Analysis. 2014, 2(3), 79-84 doi:10.12691/ajna-2-3-3
Views
13872
Html 13459
Abstract 413
24 March 2014 (publication date) through 05 February 2023 *
20.69 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5842
PDF2870
Epub869
XML1421
PPT0
Figures339
Tables343
Export: 2482
RIS789
BibTex824
Endnote869
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
10
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com